# SDR CA151006010

- Difficulty date: September 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW EXPERIENCED A CABIN AIR QUALITY ISSUE. NO INFLIGHT TROUBLESHOOTING WAS CARRIED OUT, SO THE OPERATOR IS NOT SURE WHICH ENGINE THE ODOR IS ORIGINATING FROM. TROUBLESHOOTING ONGOING.
